MAUDE Adverse Event Report: ULRICH GMBH & CO. KG FLAMENCO; LOCKING SCREW

ULRICH GMBH & CO. KG FLAMENCO; LOCKING SCREW
Model Number CS 8010
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011 report is being submitted past 30 day deadline based on retrospective review conducted 6/21/2019.Original mdr (report 1 of 7) filed 6/2/2017.
 
Event or Problem Description
Screws and locking screws were getting threads damaged on final tightening.Report 2/7.

Brand Name
FLAMENCO
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745562
Report Number9612420-2019-00016
Device Sequence Number1342065
Product Code MNI
UDI-Device Identifier04052536021369
UDI-Public4052536021369
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K102853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
Report Date (Section F) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 8010
Device Catalogue NumberCS 8010
Device Lot NumberMDJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/08/2017
Date Report to Manufacturer05/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;